Volume & Issue: Volume 43, Issue 5, October 2017, Pages 975-1558 
4. On annihilator ideals in skew polynomial rings

Pages 1017-1036

M. Zahiri; A. Moussavi; R. Mohammadi

8. Diagonal arguments and fixed points

Pages 1073-1088

A. Karimi; S. Salehi

12. A new characterization of $L_2(q)$ by the largest element orders

Pages 1143-1151

Q.H. Jiang; ‎C.G. Shao; W.J. Shi; ‎Q.L. Zhang

13. A radical extension of the category of $S$-sets

Pages 1153-1163

M. Haddadi; M.M. Ebrahimi

17. On some generalized recurrent manifolds

Pages 1209-1225

A.A. Shaikh; I. Roy; H. Kundu

18. A study on dimensions of modules

Pages 1227-1235

E. Momtahan; M. Motamedi

19. On pm$^+$ and finite character bi-amalgamation

Pages 1237-1244

M. Tamekkante; E.M. Bouba

21. On certain maximality principles

Pages 1259-1264

R. Mohammadpour

37. Convex combinations of harmonic shears of slit mappings

Pages 1495-1510

L. Shi; Z.-G. Wang; A. Rasila; Y. Sun

40. NSE characterization of some linear groups

Pages 1531-1542

N. Ahanjideh; L. Mousavi; B. Taeri